# SDR USAA2013070500023

- Difficulty date: June 22, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 66,525 hours, 42,348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK, FUSELAGE SKIN CRACKED AT AIR CONDITIONING ACCESS CUTOUT BETWEEN FS 520 & FS 540 BETWEEN S28L AND S28R.  REPAIRED SKIN IAW SRM 53-30-01-2R-2.
